# SDR P5CA9600414

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT TRAILING EDGE RIGHT BODY GEAR INBOARD WHEELWELL DOOR.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01.
